Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 1, Pages 31-42
http://dx.doi.org/10.1155/S0161171202004982

Interaction between line cracks in an orthotropic layer

Department of Mathematics, B.P. Poddar Institute of Management and Technology Poddar Vihar, 137, VIP Road, Calcutta 52, India

Received 19 April 2000

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Subir Das, “Interaction between line cracks in an orthotropic layer,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 1, pp. 31-42, 2002. https://doi.org/10.1155/S0161171202004982.